# SDR ASAA0280325

- Difficulty date: September 23, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960373
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - C-CHECK, FOUND AFT CARGO COMPARTMENT FRAME AND SPLICE CORRODED AT STATION 1309 FROM LONGERON 29L TO 29R.  INSTALLED NEW SECTION PER SRM 53-03, PAGE 4A.  (M)
